Inventiones mathematicae

, Volume 74, Issue 2, pp 269–280

A simpler proof of the Gieseker-Petri theorem on special divisors

  • D. Eisenbud
  • J. Harris
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Arbarello, E., Cornalba, M.: Su una congettura di Petri, Comment. Math. Helv.56, 1–38 (1981)Google Scholar
  2. 2.
    Arbarello, E., Cornalba, M., Griffiths, P.A., Harris, J.: Geometry of algebraic curves. In PreparationGoogle Scholar
  3. 3.
    Eisenbud, D., Harris, J.: Divisors on general curves and cuspidal rational curves, Invent. Math. (to appear)Google Scholar
  4. 4.
    Fulton, W., Lazarsfeld, R.: On the connectedness of degenracy loci and special divisors. Acta Math.146, 271–283 (1981)Google Scholar
  5. 5.
    Gieseker, D.: Stable curves and special divisors. Invent. Math.66, 251–275 (1982)Google Scholar
  6. 6.
    Griffiths, P.A., Harris, J.: On the variety of special linear systems on an algebraic curve. Duke Math. J.47, 233–272 (1980)Google Scholar
  7. 7.
    Petri, K.: Über Spezialkurven I. Math. Ann.93, 182–209 (1924)Google Scholar
  8. 8.
    Winters, G.: On the existence of certain families of curves. Amer. J. Math.96, 215–228 (1972)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • D. Eisenbud
    • 1
    • 2
  • J. Harris
    • 1
    • 2
  1. 1.Department of MathematicsBrandeis UniversityWalthamUSA
  2. 2.Department of MathematicsBrown UniversityProvidenceUSA

Personalised recommendations